# SDR SIMA20150118005

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 29,589 hours, 21,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DID NOT ILLUMINATE DURING FLIGHT ATTENDANT PREFLIGHT CHECKS.  PERFORMED CHARGE OF EMER BATTERY SYS IAW CMM 25-60-03.  OPERATIONS CHECKED GOOD IAW AMM 33-51-15.  ACFT OK FOR SERVICE.
